Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Short periods cycle, brown discharge after stopping birth control. Chances of pregnancy?

i stopped taking birth control in nov, and i just had a two day peroid on the 9th of jan. this is went i should of had my normal peroid. however i am now having a brownish discharge . i dont need to were a pad as its light but its day two now. could i be prego i took a test and it came back negative. is it to soon to tell?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thank you for posting on HCM
From your description, pregnancy is possible and another possibility is post birth control side effect. If you had been having unprotected sex, then the chances of pregnancy are likely. Early pregnancy test can come never especially if doing a urine pregnancy test. My advise is to do it at a hospital where your blood sample can be collected and dosage of beta HCG done. A pelvic ultrasound will also be useful and can also rule out pelvic abnormalities such as PCOS, endometriosis that could be the cause of your abnormal bleeding.
Brownish dischage could signify implantation bleeding (as a result pregnancy test will be negative as still early) but also signify a pelvic diseases which will need to be identified by a gynobs.

Hope this helps and wish you the best
Dr Nsah
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor